Hokkaido Mathematical Journal

Anisotropic motion by mean curvature in the context of Finsler geometry

G. BELLETTINI and M. PAOLINI

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 25, Number 3 (1996), 537-566.

Dates
First available in Project Euclid: 29 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1351516749

Digital Object Identifier
doi:10.14492/hokmj/1351516749

Mathematical Reviews number (MathSciNet)
MR1416006

Zentralblatt MATH identifier
0873.53011

Citation

BELLETTINI, G.; PAOLINI, M. Anisotropic motion by mean curvature in the context of Finsler geometry. Hokkaido Math. J. 25 (1996), no. 3, 537--566. doi:10.14492/hokmj/1351516749. https://projecteuclid.org/euclid.hokmj/1351516749.


Export citation